# SDR REXA2022080801788

- Difficulty date: August 1, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 41,465 hours, 32,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: SH670319983
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET FOUND TO BE CORRODED AT STR 20R INTERCOSTAL AND FS.319.00	REMOVED AND REPLACED,UNSERVICABLE GUSSET AT STRINGER 20R AND FS319.70, IAW CRJ700 SRM 51-40-11-001-001-A01, AND 51-42-21-001-001-A01.
